# SDR TRAX200701393

- Difficulty date: September 24, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,174 hours, 18,972 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - PAX DOOR PANEL 832BT HAS DAMAGED -EXIT- PLACARD.    REMOVED ADN APPLIED NEW SERVICEABLE EXIT PLACARD PN S1574-18 TO PAX DOOR PANEL 832BT IAW CRJ 200 AMM 11-30-00.
